# SDR AT0700063

- Difficulty date: March 8, 2006
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vent
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND VENT BOX CRACKED.  INSTALLED DOUBLER REPAIR AT RIGHT HAND VENT BOX IAW AIRTRAN T/C 17-5320-2023 FIG 1 AND 2.  MATERIAL USED 7075 T6-040 SIZE 4.06 X 5.12 INCHES.
